# SDR CA020812001

- Difficulty date: August 6, 2002
- Submitted: August 16, 2002
- Operation: Air carrier
- Make and model: Pilats PC1245
- Aircraft time: 2,814 hours
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Arm
- Part number: 5275212154
- Condition: Cracked
- Location: Flap Drive
- Component: Actuator
- Stage of operation: TX
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: D

## Discrepancy

(CAN) DURING TAXI, AIRCRAFT CREW RECEIVED A FLAP WARNING FAULT.  THE COMPUTER AUTOMATICALLY DISABLES THE SYSTEM WHEN A WARNING OCCURS SO NO FLAP SELECTION WAS AVAILABLE.  ON INSPECTION THE RT INBOARD FLAP DRIVE ARM WAS FOUND CRACKED AT THE WING ATTACHMENT.
